MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SELECT ANATOMIC BIPLANAR IMPLANTS; PLATE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SELECT ANATOMIC BIPLANAR IMPLANTS; PLATE
Model Number SK34
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023, all hardware was removed in a revision surgery on (b)(6) 2023 due to pain and elevation of the 1st metatarsal.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023, all hardware was removed in a revision surgery on (b)(6) 2023 due to pain and elevation of the 1st metatarsal.Upon removal, there were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.The site was revised with tmc hardware.According to the rep, the surgeon's technique was not optimal and contributed to what was reported.No devices were returned for evaluation.The device history records were reviewed, and no issues were identified during the manufacture and release of the device that could have contributed to what was reported.Although a number of factors could have contributed to the pain and elevated 1st metatarsal, based on feedback from the rep, the most likely cause is operator technique.There were no deficiencies or malfunctions alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.

Brand Name
LAPIPLASTY SELECT ANATOMIC BIPLANAR IMPLANTS
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key17500098
Report Number3011623994-2023-00197
Device Sequence Number15079147
Product Code HRS
UDI-Device Identifier00853114006273
UDI-Public00853114006273
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2024
Device Model NumberSK34
Device Lot Number300030647
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale